# SDR AALA201605129016

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 3,986 hours, 1,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R4 DOOR ASSIST CYLINDER PRESS IS LOW.  PRESS IN YELLOW BAND.  SERVICED CYLINDER IAW AMM 52-10-00-614-001-A.
